# SDR MALA050287

- Difficulty date: March 21, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N529XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2363
- Aircraft time: 10,722 hours, 10,346 cycles
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

IN CRUISE MEM - JAX 24,000 FT THICK HEAVY SMOKE (PETROLEUM BASE ODOR) IN THE FLIGHT DECK/CABIN.  NO WARNINGS IN THE FLIGHT DECK LEADING UP TO THE EVENT.  EMERGENCY DECLARED AND FLIGHT 3632 DIVERTED TO ASN.  LANDED WITHOUT FURTHER INCIDENT.  POST FLIGHT CREW NOTED NR 2 ENGINE HAD A MASSIVE OIL LEAK ON THE GROUND.  NO FURTHER INFORMATION AT THIS TIME.
